# SDR FDEA201110254640

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457922
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN HAS 2 EA DOUBLE DRILLED HOLES AT BS 970 BETWEEN STRINGERS 24L AND 25L.  CUT OUT DAMAGED SKIN IAW SRM 53-30-3, FIG 1.  FABRICATED FILLER AND REPAIR DOUBLER IAW SRM 53-30-3, FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51-30-2 AND 53-30-3, FIG 1.
